Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 645-664

On the minimal space of surjectivity question for linear transformations on vector spaces with applications to surjectivity of differential operators on locally convex spaces

Mathematics Department 038-16, Temple University, Philadelphia 19122, Pennsylvania, USA

Received 6 March 1986

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.